# SDR ASAA0540077

- Difficulty date: February 2, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6545849171
- Condition: Gouged
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT GALLEY DOOR FWD SLIDE GOUGED ADJACENT TO UPPER LATCH CRANK.  REMOVED AND REPLACED AFT GALLEY DOOR SIDE FRAME. (K)
